# SDR CALA2013111492949

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,074 hours, 28,064 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT ABOVE MED 1R & FIRST CLASS CABIN AT CURTAIN FWD SIDE.  SECURED BATTERY & POWER SUPPLY CONNECTOR IAW WDG 33-51-12.  EMERGENCY EXIT LIGHT SYSTEM OPERATION CHECKED OK.
